# SDR DHL2006780116

- Difficulty date: October 31, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N780DH
- Make and model: Boeing 727223
- Aircraft serial: 22006
- Aircraft time: 61,963 hours, 33,465 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bushing
- Condition: Worn
- Location: Rt Mlg Beam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH PIN FOR RMLG SUPPORT BEAM TO REAR SPAR ATTACH FITTING APPEARS TO BE SPINNING AND PIN SAFETY BOLT IS CONTACTING FITTING.  REMOVED AND REPLACED BUSHINGS ON RT MLG BEAM TO REAR SPAR IAW B727 SB57-0153 AND BOEING SOPM 20-50-03.  ACCOMPLISHED FUEL LEAK CK, NO LEAKS NOTED IAW B727 MM 28-11-00.
